Spatial homogenization in a stochastic network with mobility

Type de document :
Article dans une revue
The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (1), pp.312-355
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00460271
Contributeur : Serena Benassù <>
Soumis le : vendredi 26 février 2010 - 15:47:00
Dernière modification le : lundi 29 mai 2017 - 14:27:13

Identifiants

  • HAL Id : hal-00460271, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

D. Tibi, F. Simatos. Spatial homogenization in a stochastic network with mobility. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2010, 20 (1), pp.312-355. 〈hal-00460271〉

Partager

Métriques

Consultations de la notice

31